# SDR UPS99830849

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 576964679
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LT INBD L/E UPPER AFT ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE ANGLE IAW DWG 5769646 AND SRM 51-3-0.
